Electron. J. Diff. Equ., Vol. 2010(2010), No. 53, pp. 1-11.

Two modifications of the Leggett-Williams fixed point theorem and their applications

Kyriakos G. Mavridis

This article presents two modifications of the Leggett-Williams fixed point theorem, and two applications of these results to a terminal and to a boundary value problem for ordinary differential equations.

Submitted February 15, 2010. Published April 14, 2010.
Math Subject Classifications: 47H10, 34B40, 34K10, 34B18.
Key Words: Leggett-Williams fixed point theorem; positive solutions of boundary value problems; functional second order differential equations.

Show me the PDF file (201 KB), TEX file, and other files for this article.

Kyriakos G. Mavridis
Department of Mathematics, University of Ioannina
P. O. Box 1186, 451 10 Ioannina, Greece
email: kmavride@otenet.gr, kmavridi@uoi.gr

Return to the EJDE web page